# SDR 2001UALA00905

- Difficulty date: June 1, 2001
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 6,133 hours, 1,960 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT'S INOP FROM RT ROW 37 TO ROW 41 AND BOTH AFT LAV AND GALLEY FLOOR EEL LIGHT'S.  BATTERY PACK AND POWER STRIP.  REPLACED BATTERY PACK AND POWER STRIP.
